A note on Farey fractions with denominators in arithmetic progressions

Volume 147 / 2011

Dmitry A. Badziahin, Alan K. Haynes Acta Arithmetica 147 (2011), 205-215 MSC: Primary 11B57. DOI: 10.4064/aa147-3-1

Authors

  • Dmitry A. BadziahinDepartment of Mathematics
    University of York
    Heslington, York, YO10 5DD, England
    e-mail
  • Alan K. HaynesDepartment of Mathematics
    University of York
    Heslington, York, YO10 5DD, England
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image